BibTeX record journals/jsyml/HarizanovKO92

download as .bib file

@article{DBLP:journals/jsyml/HarizanovKO92,
  author    = {Valentina S. Harizanov and
               Martin Kummer and
               James C. Owings},
  title     = {Frequency Computations and the Cardinality Theorem},
  journal   = {J. Symb. Log.},
  volume    = {57},
  number    = {2},
  pages     = {682--687},
  year      = {1992},
  url       = {https://doi.org/10.2307/2275300},
  doi       = {10.2307/2275300},
  timestamp = {Sun, 28 May 2017 13:21:53 +0200},
  biburl    = {https://dblp.org/rec/journals/jsyml/HarizanovKO92.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics